# SDR SWIA201333167

- Difficulty date: April 2, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 10,166 hours, 5,874 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Out Of Rig
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON THE CLIMBOUT WITH FLAPS UP, ACCELERATING AT 230 KTS INDICATED, FLAP HIGH SPEED WARNING SOUNDED.  SLOWED TO UNDER 230, WENT AWAY.  UPON FLAPS SELECTION TO 20, FLAP FAIL CAUTION.  RAN QRH, LANDED WITHOUT FURTHER PROBLEM.  LEFT FLAP FAILED AT 0Â°, RIGHT FLAP FAILED AT 2Â°.  SLATS WERE AT 20, BUT RETRACTED TO 0Â° WHEN SET TO NEXT CLOSEST FLAP POSITION OF 0Â°.  (FLT 1352)  PERFORMED ELECTRICAL RIGGING OF THE LEFT AND RIGHT WING FLAP PANELS IAW AMM CYCLED FLAPS SEVERAL TIMES, OPS CHECK GOOD AT THIS TIME.
